# SDR IPXA2022100786918

- Difficulty date: October 2, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 25,338 hours, 15,697 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: A5241015300102
- Condition: Corroded
- Location: Lav Servicing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  LOWER FWD EXTERNAL FUSE TOILET SERVICE PANEL 121DL HAS CORROSION INNER AND OUTER SURFACE.DOOR/PANEL WAS FOUND TO BE OUT OF LIMITS DOOR WAS REMOVED AND REPLACED IAW SRM 51-40-21
